# SDR 2007UALA02649

- Difficulty date: July 14, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 59,972 hours, 17,511 cycles
- Engine: Pwa PW2037
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Unknown
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE EICAS MSG AND LIGHT ILLUMINATED UPON SELECTING GEAR HANDLE DOWN.
